On the space of maps between R-local CW complexes
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 15-27
@incollection{AST_1990__191__15_0,
     author = {Anick, D. J. and Dror Farjoun, Emmanuel},
     title = {On the space of maps between $R$-local $CW$ complexes},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {15-27},
     zbl = {0725.55006},
     mrnumber = {1098963},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__15_0}
}
Anick, D. J.; Dror Farjoun, Emmanuel. On the space of maps between $R$-local $CW$ complexes, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 15-27. http://www.numdam.org/item/AST_1990__191__15_0/

[A1] D. J. Anick, "Hopf Algebras up to Homotopy", Journal A.M.S., Vol. 2 No. 3 (1989), 417-453. | MR 991015 | Zbl 0681.55006

[A2] D. J. Anick, "R-Local Homotopy Theory", Proceedings of the 1988 homotopy theory conference in honor of H. Toda, Kinosaki, Japan, to appear. | MR 1048177 | Zbl 0696.55013

[B] H. J. Baues, Algebraic Homotopy, Cambridge Studies in Adv. Math. 15, Camb. Univ. Press, 1989. | MR 985099 | Zbl 0688.55001

[D] W. Dwyer, "Tame Homotopy Theory", Topology 18 (1979), 321-338. | Article | MR 551014 | Zbl 0436.55007

[DK] W. Dwyer and D. Kan, "Function Complexes in Homotopical Algebra", Topology 19 (1980), 427-440. | Article | MR 584566 | Zbl 0438.55011

[Q] D. G. Quillen, Homotopical Algebra. L.N.M. 43, Springer-Verlag, 1967. | MR 223432 | Zbl 0168.20903

[T] D. Tanré, Homotopie rationnelle: Modèles de Chen, Quillen, Sullivan, L.N.M. 1025, Springer-Verlag, 1983. | MR 764769 | Zbl 0539.55001

[W] G. W. Whitehead, Elements of Homotopy Theory. Graduate Texts in Math. 61, Springer-Verlag, 1978. | Article | MR 516508 | Zbl 0406.55001